Coexistence in the Competition Model with Diffusion

J C EILBECK, J E Furter, J Lopezgomez

Research output: Contribution to journalArticle

Abstract

In this paper we study positive steady-state solutions of a reaction-diffusion model, the Lotka-Volterra competition system, under homogeneous Dirichlet boundary conditions. We extend previous results on existence and nonuniqueness of coexistence solutions to larger areas of parameter space. The techniques we use are multiparameter bifurcation theory, variational inequalities, and elliptic theory. (C) 1994 Academic Press Inc.

Original languageEnglish
Pages (from-to)96-139
Number of pages44
JournalJournal of Differential Equations
Volume107
Issue number1
DOIs
Publication statusPublished - Jan 1994

Cite this